Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Continuous bleeding after taking Microgestin. Mood changes, nausea, cramps. What is going on?

Hi, I am 22 years old, and I am from the US but am currently in Lima, Peru. I arrived here a little over 2 weeks ago. Before coming over here, I got a new birth control from my doctor at home called microgestin fe 1/20. I was told to start taking it the Sunday after my next period which happened as soon as I got to Lima. I have now been taking it for almost 2 weeks now and am experiencing some pretty mad symptoms. I have had extreme mood changes, extreme loss of appetite , fatigue , I was spotting and it turned into actual bleeding and hasn t stopped yet. The bleeding is going on 5 days now which is longer than my normal mentrual cycle. I have had to go to the bathroom every time I eat and it is really painful. I vomit . And the worse symptom of all is my stomach pain. I have no idea how to describe it but I will try. It is like a tightening in my abdomen . It hurts the worse in the morning and at night. It hurts when I try to eat. Hurts when I use the bathroom. Hurts randomly during the day. Feels quesie and nauseous. It makes it hard to move. I am really weak right now and don t feel the need to get out of bed at all. Nothing makes it feel better. I have cried so much from the consistent pain. The doctors here have given me pain medication but it hasn t helped. It feels like menstrual cramps but worse. I have to use the bathroom frequently but I never have the energy to get up to go. I just want to know what is going on and what I should do. I called my doctor back home and he said to stop taking the BC immediately. I stopped yesterday and today is still bad.
Asked On : Mon, 10 Sep 2012
Answers:  0 Views:  112 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor